Alert archive / Florida / Red Flag Warnings in 2010
Red Flag Warning 47, NWS Miami, FL
NWS Miami, FL issued this red flag warning at Dec 7, 2010, 3:41 AM EST for 4 counties in Florida. It took effect at Dec 7, 2010, 11:00 AM EST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 7, 2010, 3:41 AM EST (08:41 UTC)
- In effect from
- Dec 7, 2010, 11:00 AM EST
- Expired
- Dec 7, 2010, 6:00 PM EST
- In force
- 7 hr
- Issued by
- NWS Miami, FL
Counties Broward County, FL, Miami-Dade County, FL, Monroe County, FL, Palm Beach County, FL
The radar
The Miami radar (KAMX), 45 km from the middle of the area, began a volume at 08:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Miami, FL (KMFL), launched 00:00Z, 8.7 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2398 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- -42 m²/s²
- 0-3 km storm-relative helicity
- -23 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
924 WWUS82 KMFL 070841 RFWMFL URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 341 AM EST TUE DEC 7 2010 FLZ069-072300- /O.CAN.KMFL.FW.A.0036.101207T1600Z-101207T2300Z/ /O.NEW.KMFL.FW.A.0037.101208T1600Z-101208T2300Z/ COASTAL COLLIER- 341 AM EST TUE DEC 7 2010 ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON... ...FIRE WEATHER WATCH FOR TODAY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON. THE FIRE WEATHER WATCH FOR TODAY HAS BEEN CANCELLED. RELATIVE HUMIDITIES AND WIND SPEEDS WILL NOT REACH CRITICAL LEVELS ACROSS COASTAL COLLIER COUNTY TODAY. HOWEVER...A FIRE WEATHER WATCH HAS BEEN ISSUED FOR LATE WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON...WHEN RELATIVE HUMIDITIES MAY FALL BELOW 35 PERCENT FOR 4 OR MORE HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ FLZ063-066>068-070>075-168-172>174-072300- /O.UPG.KMFL.FW.A.0036.101207T1600Z-101207T2300Z/ /O.NEW.KMFL.FW.W.0047.101207T1600Z-101207T2300Z/ /O.NEW.KMFL.FW.A.0037.101208T1600Z-101208T2300Z/ GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-INLAND COLLIER- INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE- MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD- COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 341 AM EST TUE DEC 7 2010 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 6 PM EST THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM EST THIS EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON. RELATIVE HUMIDITIES WILL FALL BELOW 35 PERCENT FOR 4 OR MORE HOURS TODAY. SUSTAINED 20 FOOT WIND SPEEDS MAY ALSO REACH OR EXCEED 15 MPH FOR A PERIOD OF TIME. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ BETTWY
2 follow-up statements
137 WWUS82 KMFL 071924 AAA RFWMFL URGENT - FIRE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE MIAMI FL 224 PM EST TUE DEC 7 2010 FLZ063-066>068-070>075-168-172>174-080900- /O.CON.KMFL.FW.W.0047.000000T0000Z-101207T2300Z/ /O.CON.KMFL.FW.A.0037.101208T1600Z-101208T2300Z/ GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-INLAND COLLIER- INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE- MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD- COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 224 PM EST TUE DEC 7 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON. RELATIVE HUMIDITIES WILL FALL BELOW 35 PERCENT FOR 4 OR MORE HOURS THIS AFTERNOON. SUSTAINED 20 FOOT WIND SPEEDS MAY ALSO REACH OR EXCEED 15 MPH FOR A PERIOD OF TIME. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ FLZ069-080900- /O.CON.KMFL.FW.A.0037.101208T1600Z-101208T2300Z/ COASTAL COLLIER- 224 PM EST TUE DEC 7 2010 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON. RELATIVE HUMIDITIES AND WIND SPEEDS WILL NOT REACH CRITICAL LEVELS ACROSS COASTAL COLLIER COUNTY TODAY. HOWEVER...A FIRE WEATHER WATCH HAS BEEN ISSUED FOR LATE WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON...WHEN RELATIVE HUMIDITIES MAY FALL BELOW 35 PERCENT FOR 4 OR MORE HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ BAXTER
661 WWUS82 KMFL 072303 RFWMFL URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 603 PM EST TUE DEC 7 2010 FLZ063-066>068-070>075-168-172>174-080900- /O.EXP.KMFL.FW.W.0047.000000T0000Z-101207T2300Z/ /O.CON.KMFL.FW.A.0037.101208T1600Z-101208T2300Z/ GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-INLAND COLLIER- INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE- MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD- COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 603 PM EST TUE DEC 7 2010 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON... ...RED FLAG WARNING HAS EXPIRED... TEMPERATURES WILL BE LOWERING THROUGH THE EVENING AND THIS WILL ALLOW FOR THE RELATIVE HUMIDITY TO BEGIN INCREASING ONCE AGAIN. THEREFORE, THE RED FLAG WARNING IS NO LONGER IN EFFECT. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ FLZ069-080900- /O.CON.KMFL.FW.A.0037.101208T1600Z-101208T2300Z/ COASTAL COLLIER- 603 PM EST TUE DEC 7 2010 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON. A FIRE WEATHER WATCH REMAINS IN EFFECT FOR LATE WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON...WHEN RELATIVE HUMIDITIES MAY FALL BELOW 35 PERCENT FOR 4 OR MORE HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this red flag warning went out at Dec 7, 12:31 AM EST, 3 hours 10 minutes earlier.
Area forecast discussion, Dec 7, 12:31 AM EST, 3 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
1231 AM EST TUE DEC 7 2010
.AVIATION...VFR ALL TERMINALS THRU THE PD. E COAST SFC WNDS NW
8-12 KTS WITH OCNL G16-18 KTS MAINLY AFT 14Z BUT OCCURRING
SPORADICALLY ATTM. AT KAPF SFC WNDS NNE 3-5 KTS BCMG NW 10-12 KTS
AFT 14Z.
&&
.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH 58 35 66 43 / 0 0 - -
FORT LAUDERDALE 60 42 68 48 / 0 0 - -
MIAMI 60 42 68 48 / 0 0 - -
NAPLES 57 38 62 42 / 0 0 - -
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...FREEZE WATCH FROM LATE TONIGHT THROUGH WEDNESDAY MORNING FOR
GLADES-HENDRY-INLAND BROWARD-INLAND COLLIER-INLAND MIAMI
DADE-INLAND PALM BEACH-MAINLAND MONROE-METRO BROWARD-METRO
PALM BEACH.
FIRE WEATHER WATCH FROM 11 AM EST THIS MORNING THROUGH THIS
AFTERNOON FOR COASTAL BROWARD-COASTAL COLLIER-COASTAL MIAMI
DADE-COASTAL PALM BEACH-FAR SOUTH MIAMI DADE-GLADES-HENDRY-
INLAND BROWARD-INLAND COLLIER-INLAND MIAMI DADE-INLAND PALM
BEACH-MAINLAND MONROE-METRO BROWARD-METRO MIAMI DADE-METRO
PALM BEACH.
WIND CHILL ADVISORY UNTIL 9 AM EST THIS MORNING FOR COASTAL
BROWARD-COASTAL COLLIER-COASTAL MIAMI DADE-COASTAL PALM
BEACH-FAR SOUTH MIAMI DADE-GLADES-HENDRY-INLAND BROWARD-
INLAND COLLIER-INLAND MIAMI DADE-INLAND PALM BEACH-MAINLAND
MONROE-METRO BROWARD-METRO MIAMI DADE-METRO PALM BEACH.
FREEZE WARNING UNTIL 9 AM EST THIS MORNING FOR GLADES-HENDRY-
INLAND BROWARD-INLAND COLLIER-INLAND PALM BEACH-METRO PALM
BEACH.
AM...SMALL CRAFT ADVISORY UNTIL 4 AM EST EARLY THIS MORNING FOR LAKE
OKEECHOBEE.
SMALL CRAFT ADVISORY UNTIL 4 AM EST WEDNESDAY FOR COASTAL WATERS
FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-COASTAL
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING
FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-WATERS
FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20
NM TO 60 NM.
GM...SMALL CRAFT ADVISORY UNTIL 4 AM EST EARLY THIS MORNING FOR
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20
NM-COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL
OUT 20 NM-GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL
EXTENDING FROM 20 TO 60 NM.
&&
DISCUSSION/MARINE...14/MJB
AVIATION/RADAR/FIRE...15/JRHazardous weather outlook, Dec 6, 7:25 PM EST, 8 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA...UPDATED NATIONAL WEATHER SERVICE MIAMI FL 725 PM EST MON DEC 6 2010 FLZ063-066>075-168-172>174-071200- GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER- INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE- METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 725 PM EST MON DEC 6 2010 ...FREEZE WARNING INTERIOR AND NORTHEAST AREAS TONIGHT... ...WIND CHILL ADVISORY ALL OF SOUTH FLORIDA TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TONIGHT TEMPERATURES: LOW TEMPERATURES TONIGHT WILL FALL INTO THE UPPER 20S NORTH AND WEST OF LAKE OKEECHOBEE TO THE LOWER 30S ACROSS THE REST OF INTERIOR SOUTH FLORIDA AND IN METROPOLITAN PALM BEACH COUNTY. ELSEWHERE IN AREAS NEAR THE COASTS, LOW TEMPERATURES WILL BE IN THE MID 30S TO AROUND 40. SUSTAINED NORTHWESTERLY WINDS THOUGH WILL LEAD TO WIND CHILLS BELOW 35 DEGREES FOR SEVERAL HOURS ACROSS ALL OF SOUTH FLORIDA. WAVES: SEAS TO 7 FEET OR HIGHER CAN BE EXPECTED IN THE GULF STREAM AND IN THE OUTER GULF WATERS OFF OF COLLIER COUNTY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY TEMPERATURES WILL REMAIN BELOW NORMAL ACROSS SOUTH FLORIDA THROUGH FRIDAY. HIGH TEMPERATURES ACROSS SOUTH FLORIDA TUESDAY AND WEDNESDAY WILL ONLY BE IN THE 60S. LOW TEMPERATURES TUESDAY AND WEDNESDAY MORNINGS WILL BE BELOW FREEZING IN MOST OF THE INTERIOR AREAS OF SOUTH FLORIDA. A GRADUAL WARMING OCCURS THURSDAY AND INTO THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 7, 3:41 AM EST | Fire Weather Watch | MFL | Broward, Collier, Miami-Dade, Monroe, Palm Beach | 23 hr |
| Dec 7, 4:44 AM EST | Freeze Warning | MFL | Broward, Collier, Glades, Hendry, Miami-Dade, Palm Beach | 28 hr |
Nearby
Red Flag Warnings in Florida, 2010Every red flag warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.